# SDR VNAA2018041111101

- Difficulty date: April 11, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15366
- Aircraft time: 7,200 hours, 6,625 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: GG670950095
- Part serial: 00764
- Condition: Odor
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURNING ODOR DURING LT ENGINE START. CREW RETURNED TO THE GATE. FOUND THE LT PACK CAUSING THE ISSUE.  MX REPLACED LH ACM. OPS CHECK GOOD. CLEARED MEL.
